# SDR SWAA2012112609836

- Difficulty date: November 6, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 43,718 hours, 25,310 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 419604
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB PANEL 331B NR 3 RIB UP FROM BOTTOM IS CRACKED.  REMOVED AND REPLACED; LOCATED HOLES DRILLED, DEBURRED NEW RIB PO 419604 & INSTALLED AT LT HORIZONTAL STAB PANEL 331B NR 3 RIB IAW SRM 51-40-05 & SRM 51-40-02.
